# SDR YENA2023012300068

- Difficulty date: January 22, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 45,369 hours, 15,716 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Part number: 707239471
- Part serial: P1841
- Condition: Failed
- Location: 4005km
- Part time: 586 hours, 628 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1496, CUN-FLL. ' DURING DESCENT THRU 4000FT SMELL 'SWEET ODOR'. ON THE GROUND AT GATE WITH APU BLEED OFF AND ON  THE SMELL STALE DAMP SMELL; INSPECTED APU IAW AMM 49-00-00 200-811-A. FOUND THE COOLING FAN ASSY LEAKING. REMOVED AND REPLACED FAN ASSY IAW 49-52-51. NO LEAKS OR FUMES DURING OPERATION. MX-4 UPDATED. MCC NOTIFIED. PLACARD REMOVED.'
